Claritin Allergy & Congestion, 24 Hour, Indoor & Outdoor Allergies, Extended Release Tablets

Pseudoephedrine sulfate 240 mg/nasal decongestant. Loratadine 10 mg/antihistamine. Non-drowsy (when taken as directed). Relief of: nasal & sinus congestion due to colds or allergies; sneezing; runny nose; itchy, watery eyes; itchy throat or nose due to allergies. Each tablet contains: 25 mg calcium.